# SDR DALA2019050802892

- Difficulty date: May 8, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 75,917 hours, 56,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CK FOUND FIRST CLASS CEILING PANEL EMERGENCY LIGHTS INOP. REMOVED AND REPLACED BATTERY PACK IN PWR SUPPLY B5-100 IAW AMM 33-53. OPS CKS NML. (LP5800797)
